Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have stomach pain after mirena insertion. Movement in the stomach. Worried

I am currently on a birthcontrol plan called mirena ive been on mirena for alittle over a yeah but it has been causing me stomach pain recently it has gotten worse i fall asleep almost everynight in pain and when i awake im already in pain its been like this for about two weeks now. What scared me was i felt movement in my stomach that moved my hand which was laying on my stomach. I have 2 kids and it reminded me of when they used to cick in my belly im vey worried :/
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi thanks for the query.

Failure rate of mirena is very low. So, chances of pregnancy are very less in your case.Also, baby movements can't be felt so early in pregnancy. So, there may be some other cause of your problem. I will like to advise you to get an ultrasonsgraphy of whole abdomen done to find any pathology and proceed accordingly.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor